Publications

2015


M. Aigner, G. M. Ziegler: Das Buch der Beweise. Springer, 2015, 4. Auflage, 312 Seiten.

J. Balogh, S. Das, M. Delcourt, H. Liu, M. Sharifzadeh: Intersecting families of discrete structures are typically trivial. Journal of Combinatorial Theory, 2015, Series A, 132, 224-245.

F. Grande, J. J. Rué Perna: Many 2-level polytopes from matroids. Discrete and Computational Geometry, December 2015, Volume 54, Issue 4, 954-979.


P. Allen, J. Böttcher, Y. Person: An improved error term for minimum H-decompositions of graphs. Submitted.

N. Alon, S. Das, R. Glebov, B. Sudakov: Comparable pairs in families of sets. Submitted.

D. Clemens, J. Ehrenmüller, Y. Person, T. Tran: Keeping Avoider’s graph almost acyclic. Submitted.

D. Clemens, A. Ferber, R. Glebov, D. Hefetz, A. Liebenau: Building spanning trees quickly in Maker-Breaker games. Submitted.

D. Clemens, H. Gebauer, A. Liebenau: The random graph intuition for the tournament game. Submitted.

D. Clemens, A. Liebenau: A non-trivial upper bound on the threshold bias of the oriented-cycle game. Submitted.

S. Das, W. Gan, B. Sudakov: The minimum number of disjoint pairs in set systems and related problems. Combinatorica, to appear.

S. Das, B. Sudakov, P. Vieira: Almost-Fisher families. Submitted.

S. Das, T. Tran: A simple removal lemma for large nearly-intersecting families. Submitted.

A. Ferber, R. Glebov, M. Krivelevich, H. Lui, C. Palmer, T. Valla, and M. Vizer: The biased odd cycle game. Submitted.

A. Ferber, R. Glebov, M. Krivelevich, A. Naor: Biased Games On Random Boards. Submitted.

R. Glebov, A. Liebenau and T. Szabó: On the Concentration of the Domination Number of the Random Graph. Submitted.

C. Grosu: On the algebraic and topological structure of the set of Turán densities. Submitted.

P. Haxell, L. Narins, T. Szabó: Extremal hypergraphs for Ryser's conjecture I: Connectedness of line graphs of bipartite graphs. Submitted.

P. Haxell, L. Narins, T. Szabó: Extremal hypergraphs for Ryser's conjecture II: Home-based hypergraphs. Submitted.

H. Lefmann, Y. Person: Exact results on the number of restricted edge colorings for some families of linear hypergraphs. Journal of Graph Theory, to appear.

A. Pokrovskiy: A linear bound on the Manickam-Miklos-Singhi Conjecture. Submitted.

A. Pokrovskiy: Calculating Ramsey numbers by partitioning coloured graphs. Submitted.

A. Pokrovskiy, T. Szabó: Graphs without proper subgraphs of minimum degree 3 and short cycles. Combinatorica, to appear.




2014


Z. Abel, R. Connelly, S. Eisenstat, R. Fulek, F. Moric, Y. Okamoto, T. Szabó, Cs. D. Tóth: Free Edge Lengths in Plane Graphs. Proc. 30th Annual Symposium on Computational Geometry (SoCG 2014, Kyoto), 2014, ACM Press, 426-435.

M. Aigner, G. M. Ziegler: Proofs from the book. Springer, 2014, 5. Auflage, 274 Seiten.

J. Cilleruelo, J. J. Rué Perna, P. Sarka, A. Zumalacárregui: The least common multiple of random sets of positive integers. Journal of Number Theory, 2014, 144, 92-104.

S. Das, W. Gan, B. Sudakov: Sperner’s Theorem and a Problem of Erdös, Katona and Kleitman. Combinatorics, Probability and Computing, 2014, 1-24.

D. Gerbner, V. Meszaros, D. Palvolgyi, A. Pokrovskiy, G. Rote: Advantage in the Discrete Voronoi Game. Journal of Graph Algorithms and Applications, 2014, 18 (3), 439-457.

R. Glebov, M. Krivelevich, T. Szabó: On covering expander graphs with Hamilton cycles. Random Structures and Algorithms, 2014, 44, 183-200.

R. Glebov, B. Sudakov and T. Szabó: How many colors guarantee a rainbow matching? Electronic Journal of Combinatorics, 2014, 21 (1), P1.27.

R. Glebov, T. Szabó and G. Tardos: On conflict-free coloring of graphs. Combinatorics, Probality, and Computing, 2014, 23, 434-448.

A. Grinshpun, J. Fox, A. Liebenau, Y. Person, T. Szabó: What is Ramsey equivalent to a clique?. Journal of Combinatorial Theory, 2014, Series B, 109, 120-133.

C. Grosu: F_p is locally like C. Journal of the London Mathematical Society, 2014, 89 (3), 724-744.

C. Grosu, Y. Person, T. Szabo: On the rank of higher inclusion matrices. Journal of the London Mathematical Society, 2014, 90 (2), 333-349.

D. Hefetz, M. Krivelevich, M. Stojakovic, T. Szabó: Positional Games (Oberwolfach Seminars). Birkhäuser /Springer Basel, 2014, 156 p.

M. Noy, V. Ravelomanana, Juan José Rué Perna: On the probability of a random graph near the critical point. Proceedings of the American Mathematical Society, 2014, 143 (3), 925-936.

V. Pilaud, J. J. Rué Perna: Analytic combinatorics of chord and hyperchord diagrams with k crossings. Advances in Applied Mathematics, 2014, 57, 60-100.

A. Pokrovskiy: Edge growth in graph powers. Australasian Journal of Combinatorics, 2014, 58 (2), 347-357.

A. Pokrovskiy: Partitioning edge-coloured complete graphs into monochromatic cycles and paths.Journal of Combinatorial Theory, 2014, Series B, 106, 70-97.

J. J. Rué Perna, I. Sau, D. Thilikos: Dynamic programming for graphs on surfaces.ACM Transactions on Algorithms, 2014, 10 (2), 1-26.

T. Tran, G. M. Ziegler: Extremal edge polytopes. Electronic Journal of Combinatorics, 2014, 21 (2), P2.57.




2013


M. Aigner: Markov´s Theorem and 100 Years of the Uniqueness Conjecture - A Mathematical Journey from Irrational Numbers to Perfect Matchings. Springer Verlag 2013, 257 pages.

J. Cilleruelo, A. Kumchev, F. Luca, J. Rué and I. Shparlinski: On the fractional parts of an/n. Bulletin of the London Mathematical Society, (2013) 45 (2): 249-256.

J. Cilleruelo, F. Luca, J. Rué and A. Zumalacárregui: On the sum of digits of some sequences of integers. Central European Journal of Mathematics, (2013), 11 (1): 188-195.

H. Gebauer, G. Tardos, T. Szabó: The Local Lemma is tight for SAT.Submitted. (An extended abstract appeared in the 22nd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA) (2011), p. 664-674.)

O. Giménez, M. Noy and J. Rué: Graph classes with given 3-connected components: asymptotic enumeration and random graphs. Random Structures and Algorithms, (2013) 42 (4): 438-479.

J. Rué: On polynomial representation functions for multilinear forms. European Journal of Combinatorics, (2013), 34 (8): 1429-1435. Special Volume in Honor of Yahya Ould Hamidoune.

J. Rué, P. Sarka and A. Zumalacárregui: On the error term of the logarithm of the lcm of a quadratic sequence. Journal Théorie des nombres de Bordeaux, (2013) 25 (2): 457-470.

J. Rué, I. Sau and D. Thilikos: Asymptotic enumeration of non-crossing partitions on surfaces. Discrete Mathematics, (2013) 313 (5): 635-649.





2012


M. Axenovich, Y. Person, S. Puzynina: A regularity lemma and twins in words. Journal of Combinatorial Theory, Series A 120 (4) (2012), 733-743.

D. Clemens, A. Ferber, M. Krivelevich, A. Liebenau: Fast Strategies In Maker–Breaker Games Played on Random Boards. Combinatorics, Probability and Computing, 21 (2012), 897-915.

D. Conlon, H. Hàn, Y. Person, M. Schacht: Weak quasi-randomness for uniform hypergraphs. Random Structures and Algorithms, 40 (1) (2012), 1==38.

D. Dellamonica Jr., P. Haxell, T. Łuczak, D. Mubayi, B. Nagle, Y. Person, V. Rödl, M. Schacht, J. Verstraete: On even-degree subgraphs of linear hypergraphs. Combinatorics, Probability and Computing, 21 (2012), 113==127.

D. Dellamonica Jr., P. Haxell, T. Łuczak, D. Mubayi, B. Nagle, Y. Person, V. Rödl, M. Schacht: Tree-minimal graphs are almost regular. Journal of Combinatorics, 3(1) (2012), 50-62.

R.Glebov: Bijective mappings preserving intersecting antichains for k-valued cubes. Discrete Mathematics, 312 (2012), 2023-2026.

R. Glebov, Y. Person and W. Weps: On extremal hypergraphs for Hamiltonian cycles. European Journal of Combinatorics, 33 (2012) 544-555.

C. Grosu, J. Hladký: The extremal function for partial bipartite tilings. European Journal of Combinatorics, 33 (2012), 807-815.

L. Gugelmann, Y. Person, A. Steger, H. Thomas: A randomized version of Ramsey's theorem. Random Structures and Algorithms, 41(1) (2012), 488-505.

L. Özkahya, Y. Person: Minimum H-decompositions of graphs: edge-critical case. Journal of Combinatorial Theory, Series B, 102 (2012), 715==725.




2011


H. Gebauer, G. Tardos, T. Szabó: The Local Lemma is tight for SAT. 22nd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA) (2011), to appear.

L. Gugelmann, Y. Person, A. Steger and H. Thomas: A randomized version of Ramsey's theorem. Proceedings of EuroComb 11, Electronic Notes in Discrete Mathematics, 38 (2011) 431==436.

H. Hàn, Y. Person and M. Schacht: Note on forcing pairs. Proceedings of EuroComb 11, Electronic Notes in Discrete Mathematics, 38 (2011), 437==442.

D. Hefetz, M. Krivelevich, M. Stojaković, T.Szabó: Global Maker-Breaker games on sparse graphs. European Journal of Combinatorics, to appear.

Y. Person and M. Schacht: An expected polynomial time algorithm for coloring 2-colorable 3-graphs. Discrete Mathematics and Theoretical Computer Science, 13(2) (2011), 1==18.




2010


H. Lefmann, Y. Person and M. Schacht: A structural result for hypergraphs with many restricted edge colorings. Journal of Combinatorics, 1(3-4) (2010), 441==475.

T.Szabó, P. Zumstein, S. Zürcher: On the minimum degree of minimal Ramsey graphs. Journal of Graph Theory, 64 (2010), 150-164.

D. Hefetz, M. Krivelevich, M. Stojaković, T.Szabó: Avoider-Enforcer: the rules of the game. Journal of Combinatorial Theory (Series A),117 (2010), 152-163.




2009


H. Gebauer, T.Szabó: Asymptotic random graph intuition for the biased connectivity game. Random Structures and Algorithms , 35 (2009), 431-443.

D. Hefetz, M. Krivelevich, M. Stojaković, T.Szabó: A sharp threshold for the Hamilton cycle Maker-Breaker game. Random Structures and Algorithms, 34 (2009) 112-122.

R. Aharoni, T.Szabó: Vizing's Conjecture for chordal graphs. Discrete Mathematics, 309 (2009), 1766-1768.

D. Hefetz, M. Krivelevich, T.Szabó: Hamilton cycles in highly connected and expanding graphs. Combinatorica ,29 (2009), 547-568.

R. Berke, T.Szabó: Deciding relaxed two-colorability === a hardness jump. Combinatorics, Probability, and Computing, 18 (2009), 53-81.
An extended abstract appeared in Proc. 14th Annual European Symposium on Algorithms (ESA), (2006) 124-135.

D. Hefetz, M. Krivelevich, M. Stojaković, T.Szabó: Fast winning strategies in Maker-Breaker games. Journal of Combinatorial Theory (Series B), 99 (2009), 39-47.